# SDR DALA2024090308672

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 69,996 hours, 32,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6169664) DURING SVC CHECK THE FWD GALLEY LEFT SIDE CABIN EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF. REMOVED AND REPLACED THE FWD GALLEY LEFT SIDE EMERGENCY EXIT POWER PACK ASSY IAW B737 AMM 33-51 AND REPLACED THE BATTERY PACK AS WELL WITH THE SAME REFERENCE. OPS CHECK GOOD.
